



INFLUENCE / DESIGN / FLOW

Innovations in... Thinking Differently

Sheraton Columbia Town Center Hotel • Columbia, Maryland • 9 October 2012

AGENDA

8:00 AM	Registration and Breakfast Begin – Terrace Ballroom, Lower Level
Early Bird Special	
8:15 AM	Where Good Ideas Come From (TED Talk) Steven Johnson Best Selling Author
8:35 AM	 Brain Taiji Taylr (Takagi) Jesinger Project Manager, MedStar Institute for Innovation (MI2) Mark Smith Director, MedStar Institute for Innovation (MI2)
Forum Begins	
	Influence
9:00 AM	 Seduction Artists, Con Men, & Cult Leaders, and How They Can Save Healthcare Ed Tori
9:40 AM	 Director of Presence, MedStar Institute for Innovation (MI2) Discussion
9:55 AM	• Mark Smith Director, MedStar Institute for Innovation (MI2)
10:15 AM	Envelope #1
10:30 AM	Principles of PersuasionJean Hitchcock
10:45 AM	 Vice President, Public Affairs & Marketing, MedStar Health Discussion
10:55 AM	15 Minute Break
	Design
11:10 AM	 "Don't Make Me Draw" Tim Ogilvie CEO & Chief Inspiration Officer, Peer Insight
12:05 PM	Envelope #2

Please turn all cell phones and pagers to QUIET mode.





INFLUENCE / DESIGN / FLOW

Innovations in... Thinking Differently

Sheraton Columbia Town Center Hotel • Columbia, Maryland • 9 October 2012

AGENDA

12:25 PM	60 Minute Lunch – Terrace Ballroom Foyer & Patio
	Design (continued)
1:25 PM	Design of Resilient Systems Bob Wears
1:40 PM	 Professor of Emergency Medicine, University of Florida, Imperial College London Discussion
1:50 PM	Envelope #3
2:05 PM	 Good Design, Bad Design Sarah Parker Research Scientist, National Center for Human Factors Engineering in Healthcare (MI2)
2:20 PM	• Discussion
2:30 PM	15 Minute Break
	<u>Flow</u>
2:45 PM	Finding Flow: A Neuroscientific Perspective on the Pursuit of Purpose Allan Hamilton
3:30 PM	 Professor of Neurosurgery, University of Arizona Discussion
3:45 PM	 Relational Flow Kate Davis Director, Learning & Organizational Development, MedStar Montgomery Medical Center
4:00 PM	Discussion
4:10 PM	 Flow to the Adjacent Possible Amit Shah Director, MedStar Inventor Services, MedStar Institute for Innovation (MI2)
4:20 PM	 Discussion
4:27 PM	 Mark Smith Director, MedStar Institute for Innovation (MI2)
4:30 PM	Forum Adjourns

Thank you for attending MI2's Innovation Forum 2012.

Hope to see you at next year's forum.